# SDR EOA53002

- Difficulty date: October 14, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N301JD
- Make and model: Boeing 747*
- Aircraft serial: 24194
- Aircraft time: 64,474 hours, 11,657 cycles
- Engine: Pwa JT9D7R4G2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B04152307
- Condition: Dented
- Location: Bs 1980-1990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND OPERATIONS A VEHICLE STRUCK THE AIRPLANE AT APPROXIMATELY BS 1985 AND DAMAGED THE SKIN, FRAME AND STRINGERS BETWEEN S-44R AND S-51L. THE IMPACT CAUSED DAMAGE TO 4 STRINGERS, 2 SKIN PANELS AND ONE SHEAR TIE.
